Adaptive Finite Element Approximation For Distributed Elliptic Optimal Control Problems

Liu, W.B. and Li, R. and Ma, H.P. and Tang, T. (2002) Adaptive Finite Element Approximation For Distributed Elliptic Optimal Control Problems. SIAM Journal on Control and Optimization, 41 (5). pp. 1321-1349. ISSN 0363-0129. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

In this work, we derived and numerically tested a posteriori error indicators of residual type for the finite element approximation of elliptic optimal control, which are pioneering and essential in developing adaptive algorithms of such problems.

Item Type: Article
Subjects: H Social Sciences > HD Industries. Land use. Labor > HD29 Operational Research - Applications
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 18 Oct 2008 23:14
Last Modified: 14 Jan 2010 14:31
Resource URI: http://kar.kent.ac.uk/id/eprint/8499 (The current URI for this page, for reference purposes)
  • Depositors only (login required):